| Catalog Number |
120-300 |
| Medical Device Problem Codes |
Gel Leak (1267); Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
01/01/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported left side "rupture, replacement from textured to smooth due to the patients concern of the product and capsular contracture baker grade iii".Healthcare professional later reported loose gel within the breast capsular but no obvious implant rupture".Device has been explanted and replaced with non-allergan device.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iii, gel leak.